DMX- dexbrompheniramine maleate, dextromethorphan hydrobromide and pseudoephedrine hydrochloride liquid
R. A. McNeil Company
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
(in each 5 mL teaspoonful)
Dexbrompheniramine Maleate 0.667 mg
Dextromethorphan HBr 10 mg
Pseudeophedrine HCl 20 mg
temporarily relieves these symptoms due to the common cold, hay fever (allergic rhinitis) or other upper respiratory allergies:
- runny nose
- itching of the nose or throat
- itchy, watery eyes
- cough due to minor throat and bronchial irritation
- nasal congestion
- reduces swelling of nasal passages
Do not exceed recommended dosage.
- if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinson’s disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask a doctor or pharmacist before taking this product
- a breathing problem such as emphysema or chronic bronchitis
- trouble urinating due to an enlarged prostate gland
- a cough that lasts or is chronic such as occurs with smoking, asthma or emphysema
- a cough that occurs with too much phlegm (mucus)
- heart disease
- high blood pressure
- thyroid disease
Ask a doctor or pharmacist before use if you are taking sedatives or tranquilizers.
- excitability may occur, especially in children
- may cause marked drowsiness
- avoid alcoholic drinks
- alcohol, sedatives, and tranquilizes may increase the drowsiness effect
- be careful when driving a motor vehicle or operating machinery
Stop use and ask a doctor if
- cough or nasal congestion persists for more than 1 week, tends to recur, or is accompanied by a fever, rash or persistent headache. A persistent cough may be a sign of a serious condition.
- nervousness, dizziness, or sleeplessness occur
- new symptoms occur
If pregnant or breast-feeding, ask a health professional before use.
In case of overdose, get medical help or contact a Poison Control Center right away.
Do not exceed 4 doses in a 24 hour period.
|Adults and children 12 years of age and over:||3 teaspoonfuls (15 mL) every 6 hours, not to exceed 12 teaspoonfuls in 24 hours|
|Children 6 to under 12 years of age:||1 1/2 teaspoonfuls (7.5 mL) every 6 hours, not to exceed 6 teaspoonfuls in 24 hours|
|Children under 6 years of age:||Consult a Physician.|
Store at 59°-86°F (15°-30°C)
Bitter Mask, Citric Acid, Glycerin, Propylene Glycol, Purified Water, Sodium Citrate, Sodium Saccharin, Sorbitol, Sucralose, Tutti Frutti Flavor.
|M-END DMX dexbrompheniramine maleate, dextromethorphan hydrobromide, pseudoephedrine hydrochloride liquid|
|Labeler — R. A. McNeil Company (008305220)|
|Woodfield Pharmaceuticals, Inc.||079398730||manufacture (12830-816)|
Revised: 01/2020 R. A. McNeil Company
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.